Home > Research > Publications & Outputs > Discontinuous homomorphisms from $C( X )$
View graph of relations

Discontinuous homomorphisms from $C( X )$

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Discontinuous homomorphisms from $C( X )$. / Dales, H.G.; Esterle, J.

In: Bulletin of the American Mathematical Society, Vol. 83, No. 2, 1977, p. 257-259.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG & Esterle, J 1977, 'Discontinuous homomorphisms from $C( X )$', Bulletin of the American Mathematical Society, vol. 83, no. 2, pp. 257-259. https://doi.org/10.1090/S0002-9904-1977-14291-2

APA

Dales, H. G., & Esterle, J. (1977). Discontinuous homomorphisms from $C( X )$. Bulletin of the American Mathematical Society, 83(2), 257-259. https://doi.org/10.1090/S0002-9904-1977-14291-2

Vancouver

Dales HG, Esterle J. Discontinuous homomorphisms from $C( X )$. Bulletin of the American Mathematical Society. 1977;83(2):257-259. https://doi.org/10.1090/S0002-9904-1977-14291-2

Author

Dales, H.G. ; Esterle, J. / Discontinuous homomorphisms from $C( X )$. In: Bulletin of the American Mathematical Society. 1977 ; Vol. 83, No. 2. pp. 257-259.

Bibtex

@article{20eb64a1cfa44271ad1c09bf282ed4a8,
title = "Discontinuous homomorphisms from $C( X )$",
author = "H.G. Dales and J. Esterle",
year = "1977",
doi = "10.1090/S0002-9904-1977-14291-2",
language = "English",
volume = "83",
pages = "257--259",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

RIS

TY - JOUR

T1 - Discontinuous homomorphisms from $C( X )$

AU - Dales, H.G.

AU - Esterle, J.

PY - 1977

Y1 - 1977

U2 - 10.1090/S0002-9904-1977-14291-2

DO - 10.1090/S0002-9904-1977-14291-2

M3 - Journal article

VL - 83

SP - 257

EP - 259

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -